# SDR SWAA2023011991086

- Difficulty date: January 12, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LIGHTS WERE INOPERATIVE.   R & R M1675 BATTERY PACK IAW AMM 33-51-06, OPS CHECKED GOOD.
